# SDR CA100811010

- Difficulty date: August 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,044 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air
- Part time: 29,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX FOR A HYD LEAK, THE LT COOLING TURBINE AND ASSOCIATED PLUMBING WAS REMOVED TO GAIN ACCESS TO THE FAILED HYD COMPONENT.  UPON INSP OF THE BLEED AIR TUBE PRIOR TO INSTALLATION IT WAS NOTED THAT THERE WAS A CIRCUMFRENTIAL CRACK IN THE FLANGE WELD. THE CRACK HAD PROGRESSED ALL THE WAY AROUND THE TUBE, ALMOST TO THE POINT OF COMPLETE FAILURE.  IT WAS ALSO NOTICED THAT AT THE WIDEST POINT IN THE CRACK THERE WAS WHAT APPEARED TO BE A SCREW DRIVER TOOL MARK, MORE THAN LIKELY INDUCED AT AN EARLIER REMOVAL OF THE TUBE WHEN ATTEMPTING TO REMOVE THE CLAMP.
